# SDR SWAA111831

- Difficulty date: March 13, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 52,977 hours, 43,838 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 645052
- Part serial: 142160
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY - ELECTRICAL FUMES IN CABIN.  REMOVED AND REPLACED RECIRC FAN PER MM.
